# SDR DHL2002806535

- Difficulty date: July 27, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Part number: 5644210
- Condition: Worn
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

N/R 2473 RUDDER OUTER PLATING AROUND ZR101.000 RH SIDE(MAJOR REPAIR)CORR: PERFORMED MAJOR REPAIR IAW EO DHL020626 , ED-3111, EO SEMAN 2002725. REMOVED FASTNERS WITHIN REPAIR AREA IAW SRM51-1-21 PG. 1, TRIMMED OUT DAAGED SHIMN AREA IAW EO DHL 020626, ED3111, EO SEMANS 20022725. CLEANED , TREATED AND PRIMED AREA IAW SRM51-1-8B , FABRICATED REPAIR DOUBLER (2024T3AL.040) IAW DHL 020626 ED-3111, EO SEMAN SEMAN 20022725, CLEANED, TREATED AND PRIMED REPAIR DOUBLER  WITH NEW FASTNERS ON RUDDER OUTER PLATING AROUND STA. ZR101.000 , IAW SRM51-1-21 PG.1.
